RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2016, том 7, номер 2, страницы 19–37 (Mi emj221)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Integral representation of functions and embedding theorems for multianisotropic spaces in the three-dimensional case

G. A. Karapetyan

Department of Mathematics and Mathematical Modelling, Russian-Armenian University, 123 Ovsep Emin St., 0051 Yerevan, Armenia

Аннотация: In this paper we obtain a special integral representation of functions with a set of multi-indices and use it to prove embedding theorems for multianisotropic spaces in three-dimensional case.

Ключевые слова и фразы: integral representation, embedding theorem, multianisotropic spaces, completely regular polyhedron.

Финансовая поддержка Номер гранта
Государственный комитет по науке министерства образования и науки Республики Армения SCS N:15T-1A197
This work was supported by the State Committee of Science (Ministry of Education and Science of the Republic of Armenia), project SCS N:15T-1A197.


Полный текст: PDF файл (467 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 46E35
Поступила в редакцию: 25.03.2016
Язык публикации: английский

Образец цитирования: G. A. Karapetyan, “Integral representation of functions and embedding theorems for multianisotropic spaces in the three-dimensional case”, Eurasian Math. J., 7:2 (2016), 19–37

Цитирование в формате AMSBIB
\RBibitem{Kar16}
\by G.~A.~Karapetyan
\paper Integral representation of functions and embedding theorems for multianisotropic spaces in the three-dimensional case
\jour Eurasian Math. J.
\yr 2016
\vol 7
\issue 2
\pages 19--37
\mathnet{http://mi.mathnet.ru/emj221}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391007300002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj221
  • http://mi.mathnet.ru/rus/emj/v7/i2/p19

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. G. A. Karapetyan, H. A. Petrosyan, “Embedding theorems for multianisotropic spaces with two vertices of anisotropicity”, Уч. записки ЕГУ, сер. Физика и Математика, 51:1 (2017), 29–37  mathnet
    2. G. Karapetyan, M. Arakelian, “Estimation of multianisotropic kernels and their application to the embedding theorems”, Trans. A Razmadze Math. Inst., 171:1 (2017), 48–56  crossref  isi
    3. Г. А. Карапетян, М. К. Аракелян, “Теоремы вложения для общих мультианизотропных пространств”, Матем. заметки, 104:3 (2018), 422–438  mathnet  crossref  elib; G. A. Karapetyan, M. K. Arakelyan, “Embedding Theorems for General Multianisotropic Spaces”, Math. Notes, 104:3 (2018), 417–430  crossref
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:159
    Полный текст:60
    Литература:21

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018